# SDR ASOA201100403

- Difficulty date: February 28, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 16,727 hours, 11,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 985-1015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT ON RIGHT SIDE OF AFT CARGO BAY BETWEEN FS 985.00 AND FS 1015.  BLENDED CORROSION ON RT FLOOR SUPPORT SILL IAW SRM 51-21-06-001-001-A01.   PERFORMED UT THICKNESS INSPECTION OF BLEND AREA IAW NDT INSP PROCDURE UT-3 MIN. MATERIAL REMAINING IS .062".  COMPLIED WITH STEP 2 OF REO 670-53-61-704  NO INDICATIONS NOTED AT THIS TIME.  COMPLY WITH STEPS 3 & 4 OF REO 670-53-61-704.  COMPLIED WITH STEPS 3 & 4 OF REO 670-53-61-704.
